# SDR 2008UALA00362

- Difficulty date: January 21, 2008
- Submitted: January 24, 2008
- Operation: Air carrier
- Aircraft: N546UA
- Make and model: Boeing 757222
- Aircraft serial: 25367
- Aircraft time: 60,208 hours, 17,605 cycles
- Engine: Pwa PW2037
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Obstructed
- Location: R1 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

1R WILL NOT ARM.   DEBRIS UNDER GIRT BAR FITTINGS.  CLEANED DEBRIS FROM GIRT BAR AREA ON FLOOR.  DOOR ARMS AND DISARMS NORMALLY.
